# SDR ASAA2018022323680

- Difficulty date: February 23, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 42,303 hours, 12,862 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 896002002
- Condition: Failed
- Location: Fire Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE OVERHEAT TEST, NR 2 ENGINE DID NOT LIGHT UP.  ACFT GROUNDED.  CONFIRMED NR 2 ENGINE B FIRE LOOP TEST INOPERATIVE.  TESTED OK,  AURAL & NR 2 FIRE HANDLE LIGHT WITH A LOOP ONLY SELECTED .  REPLACED MW0326 CORE DETECTOR HARNESS. ALL OPS NORMAL IAW AMM 26-11-02.
